# SDR 98ZZZX875

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2043X
- Make and model: Beech A36
- Aircraft serial: E1387
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 65344A6
- Condition: Cracked
- Location: Nr 5
- Part time: 1,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 CYLINDER HAD CRACK AT UPPER SPARK PLUG BOSS.  THIS ENGINE HAS HAD C/W SID 97-2, SID 97-3, AND PROPER MAINTENANCE DURING ITS LIFE.  BAFFLING, FUEL SYSTEM SETUP, AND GENERAL MAINTENANCE HAVE BEEN CAREFULLY CONTROLLED ON THIS ENGINE.
